# SDR GAIA03045SP

- Difficulty date: July 19, 2003
- Submitted: September 16, 2003
- Operation: Air carrier
- Aircraft: N281KH
- Make and model: Boeing 727-2J0
- Aircraft serial: 21105
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND MAIN CABIN FRAME BS 580 HAS A DENT AT STRINGER 16 RT, FASI N/R 36051.  CUT OUT DAMAGE 1 INCH BY 1.5 INCH, REPAIR DOUBLER 7075 T-6 INSTALLED IAW B-727 SRM 51-40-3 FIG 1.  (M)
